Бесконечномерный вариант теоремы Форте-Каца

Л.Н. Пушкин

Issledovanija po prikladnoj matematike (1984)

  • Volume: 10, page 54-66
  • ISSN: 1072-3374; 1573-8795/e

How to cite


Пушкин, Л.Н.. "Бесконечномерный вариант теоремы Форте-Каца." Issledovanija po prikladnoj matematike 10 (1984): 54-66. <http://eudml.org/doc/69027>.

author = {Пушкин, Л.Н.},
journal = {Issledovanija po prikladnoj matematike},
keywords = {asymptotic normality; Gaussian measure; covariance operator},
language = {rus},
pages = {54-66},
publisher = {Izd. Kazanskogo universiteta},
title = {Бесконечномерный вариант теоремы Форте-Каца},
url = {http://eudml.org/doc/69027},
volume = {10},
year = {1984},

AU - Пушкин, Л.Н.
TI - Бесконечномерный вариант теоремы Форте-Каца
JO - Issledovanija po prikladnoj matematike
PY - 1984
PB - Izd. Kazanskogo universiteta
VL - 10
SP - 54
EP - 66
LA - rus
KW - asymptotic normality; Gaussian measure; covariance operator
UR - http://eudml.org/doc/69027
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.